Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Moduli spaces of Riemann surfaces of genus two with level structures. I


Authors: Ronnie Lee and Steven H. Weintraub
Journal: Trans. Amer. Math. Soc. 310 (1988), 217-237
MSC: Primary 32J05; Secondary 11F46, 11F75, 11G18, 14H15
MathSciNet review: 965750
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The cohomology of modular varieties defined by congruence subgroups of $ {\operatorname{Sp} _4}({\mathbf{Z}})$ whose levels lie between $ 2$ and $ 4$ is studied. Using a counting argument and the techniques of zeta functions, the authors completely determine the cohomology of a particular variety of this type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32J05, 11F46, 11F75, 11G18, 14H15

Retrieve articles in all journals with MSC: 32J05, 11F46, 11F75, 11G18, 14H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0965750-6
PII: S 0002-9947(1988)0965750-6
Article copyright: © Copyright 1988 American Mathematical Society